# SDR RAIA00110008

- Difficulty date: October 24, 2001
- Submitted: October 26, 2001
- Operation: Air carrier
- Aircraft: N560HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41076
- Aircraft time: 12,990 hours, 13,840 cycles
- System (JASC): 3400 · Navigation System
- Part: Symbol Generator
- Part number: 7011672112
- Part serial: 96031847
- Condition: Failed
- Part time: 11,893 hours, 12,292 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

7200-STL-#2 SYMBOL GENERATOR FAILED. MAINTENANCE REMOVED AND REPLACED # 2 SYMBOL GENERATOR.
